# SDR UPS804414

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584952
- Condition: Cracked
- Location: Fs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FS 1240 LONG 35R AFT INTERCOSTAL ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 53-10 AND 51-1-20D.
